Alert archive / Iowa / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 22, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Mar 12, 2006, 1:13 PM CST for Davis County, Iowa. It was in force for 39 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 1:13 PM CST (19:13 UTC)
- Expired
- Mar 12, 2006, 1:52 PM CST
- In force
- 39 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Davis County, IA
The radar
The Des Moines radar (KDMX), 149 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 1:30 PM CST | TSTM WND DMG | 7 Se Bloomfield, IA | A TOTAL OF FOUR ROOFS SUSTAINED DAMAGE DUE TO APPARENT THUNDERSTORM WINDS. |
| Mar 12, 1:30 PM CST | TSTM WND DMG | 7 Se Bloomfield, IA | STATE PATROL REPORTS THUNDERSTORM WIND CAUSED ROOF OF HOUSE COLLAPSED INTO HOME. ALSO POWERPOLES BLOWN DOWN. |
| Mar 12, 1:30 PM CST | HAIL 1.75 | 7 Nw Drakesville, IA | HAIL REPORTED AT LAKE WAPELLO |
| Mar 12, 1:35 PM CST | HAIL 1.75 | 2 Nw Drakesville, IA | REPORTED BY AMATUER RADIO OPERATOR. |
| Mar 12, 1:42 PM CST | HAIL 1 | Bloomfield, IA | |
| Mar 12, 1:50 PM CST | HAIL 0.88 | N Pulaski, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2570 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 121913 SVRDMX IAC051-122000- /O.NEW.KDMX.SV.W.0022.060312T1913Z-060312T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 113 PM CST SUN MAR 12 2006 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DAVIS COUNTY IN SOUTHEAST IOWA. * UNTIL 200 PM CST. * AT 110 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF CENTERVILLE TO 12 MILES NORTHWEST OF LANCASTER...OR ALONG A LINE EXTENDING FROM 24 MILES SOUTHWEST OF OTTUMWA TO 17 MILES NORTHEAST OF UNIONVILLE...AND MOVING NORTHEAST AT 60 MPH. * SEVERE THUNDERSTORMS WILL BE... NEAR DRAKESVILLE BY 125 PM CST. NEAR BLOOMFIELD BY 130 PM CST. NEAR PULASKI BY 135 PM CST. THE LOCATION OF FLORIS IS ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4089 9264 4061 9262 4065 9221 4089 9220 $$ DONAVON
2 follow-up statements
000 WWUS53 KDMX 121942 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 141 PM CST SUN MAR 12 2006 IAC051-122000- /O.CON.KDMX.SV.W.0022.000000T0000Z-060312T2000Z/ DAVIS IA- 141 PM CST SUN MAR 12 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DAVIS COUNTY UNTIL 200 PM CST... AT 136 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLOOMFIELD...OR 17 MILES SOUTH OF OTTUMWA...AND MOVING EAST AT 55 MPH. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF DAVIS COUNTY. HAIL UP TO QUARTER SIZE OCCURRED IN BLOOMFIELD AT 137 PM AND GOLFBALL SIZE HAIL WAS REPORTED IN LAKE WAPELLO AT 139 PM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 4089 9264 4061 9262 4065 9221 4089 9220 $$ DONAVON
000 WWUS53 KDMX 121952 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 150 PM CST SUN MAR 12 2006 IAC051-122000- /O.CAN.KDMX.SV.W.0022.000000T0000Z-060312T2000Z/ DAVIS IA- 150 PM CST SUN MAR 12 2006 ...THE SEVERE THUNDERSTORM WARNING FOR DAVIS COUNTY HAS BEEN CANCELLED... AT 149 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. THIS STORM PRODUCED NUMEROUS REPORTS OF NICKEL TO GOLFBALL SIZED HAIL. LAT...LON 4089 9264 4061 9262 4065 9221 4089 9220 $$ DONAVON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 12:52 PM CST, 21 minutes earlier.
Area forecast discussion, Mar 12, 12:52 PM CST, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1252 PM CST SUN MAR 12 2006 .SHORT TERM /THIS AFTERNOON INTO THIS EVENING/... POTENTIAL SVR WX OUTBREAK SETTING UP ACROSS CENT/SRN CWA THIS AFT INTO THIS EVE. LATEST 18Z MSAS SFC ANALYSIS SHOWS 999MB LOW OVER WCENT KN WITH WARM BOUNDARY EXTNDG EWD INTO NCENT MO...WHERE WELL DEFINED BAROCLINIC ZONE HAS SET UP. 850-700MB THETA-E ADV MAXED OUT ON THE NOSE OF 40+KT LLJ POINTING INTO SRN IA...INITIATING CURRENT ELEVATED CONVECTION ACROSS SRN CWA. AS WARM FRONT CONTS TO ADVANCE NWD THIS AFT...LOOK FOR LLVL WAA TO SCOUR OUT SHALLOW STABILITY ALLOWING FOR STORMS TO POTENTIALLY BECOME SFC BASED. DEEP (0-6KM) AND LLVL (0-1KM) SHEAR PROFILES MORE THAN FAVORABLE FOR SUPER CELLS WITH ROTATION...WITH 0-3KM SRH VALUES OFF THE CHART. LARGE HAIL FROM ELEVATED SUPERCELLS APPEARS LIKELY...WITH TOR THREAT INC IF STORMS CAN BECOME ROOTED NEAR SFC. MADE QUICK UPDATES TO THE GRIDS. UPDATED ZFP OUT SHORTLY. && .PREV DISCUSSION... (ISSUED 913 AM CST SUN MAR 12 2006) SHORT TERM /THIS AFTERNOON/... UPDATE TO TEXT FORECAST TO INCREASE AREAL COVERAGE OF POPS WITH INITIAL AREA OF SHRA/EMBEDDED TSRA. ALSO TIGHTENED UP CURRENT GRIDDED DATABASE BASED ON HOURLY TRENDS. PREV DISCUSSION... (ISSUED 400 AM CST SUN MAR 12 2006) DISCUSSION... .SIGNIFICANT SEVERE WEATHER EXPECTED THIS AFTERNOON INTO THIS EVENING ACROSS PORTIONS OF THE CWA... THE NEXT 24 HOURS WILL BE EXTREMELY BUSY AS POTENT SOUTHWEST STORM EJECTS INTO THE REGION. CURRENTLY...SFC RIDGE SLIDING ACRS S MN WITH DRY NORTHERLY FLOW ACRS IA. HOWEVER...FRONTAL BOUNDARY WHICH SLID THROUGH ON SATURDAY HAS STALLED IN OK AND S MO IN RESPONSE TO LEE SIDE CYCLOGENESIS. THIS BOUNDARY WL QUICKLY PUSH BACK NORTH TODAY AS THE LOW DEEPENS AND HEADS TO THE EAST THIS AFTERNOON. GFS AND NAM STILL DIFFER ON NORTHWARD LIMIT OF MOVEMENT WHICH HAS VERY LARGE IMPLICATIONS ON TORNADO THREAT ACRS THE CWA. SHEAR IS PEGGED WITH 0-6KM BULK SHEAR FROM 75-100KTS...BRN SHEAR OVER 200 AND 0-1KM HELICITY IN EXCESS OF 200. SO...LIMITING FACTOR (FOR TORNADOES ANYWAY) WL BE THE AVAILABILITY OF LOW LEVEL CAPE WHICH ENDS UP BEING A FUNCTION OF FRONTAL POSITIONING. GFS HAS REMAINED RATHER CONSISTENT IN ITS LOCATIONS AND SPC GUIDANCE CERTAINLY FAVORS THIS SOLUTION AS WELL. I CERTAINLY DON/T WANT TO UNDERESTIMATE ITS NORTHWARD MOVEMENT AND A LIBERAL INTERPRETATION IS PROBABLY BEST COURSE OF ACTION. THIS PUTS ANY LOCATION ALONG AND SOUTH OF THE WARM FRONT IN HIGH RISK FOR ALL TYPES OF SEVERE CONVECTION AND WL PUT THIS LINE FROM NEAR CRESTON THROUGH KDSM TO TAMA. SEVERE WEATHER REMAINS POSSIBLE NORTH OF THIS LINE AS WELL WITH ELEVATED STORMS PRODUCING LARGE HAIL. STORMS WL ALSO HAVE VERY FAST MOVEMENT WITH BUNKERS MOTION IN EXCESS OF 50KTS TO THE NORTHEAST. FARTHER NORTHWEST...PCPN TYPE AND QUANTITY BECOME A CONCERN WITH REGARDS TO SNOWFALL AMOUNTS. EST SOUNDING IS PRETTY MUCH SNOW FOR ENTIRE EVENT WITH CHANGE OVER IN FROM NORTHWOOD TO POCAHONTAS IN THE EVENING. APPEARS WE WL PUSH WARNING CRITERIA NEAR EST BUT OTHER LOCATIONS SHOULD BE LESS AS WARMER SOUNDING HOLD OFF CHANGEOVER UNTIL A SIGNIFICANT PORTION OF THE PCPN HAS FALLEN. HAVE OPTED FOR AN ADVISORY ACRS THE NORTH TONIGHT NORTH OF A POCAHONTAS TO NORTHWOOD LINE WHERE 3-6 INCHES ARE EXPECTED. SOME RESIDUAL LIGHT SNOW ON MONDAY WITH MUCH COOLER TEMPERATURES AS SYSTEM PULLS TO THE NORTHEAST. OTHERWISE...SYSTEM ON WEDNESDAY INTO EARLY THURSDAY STILL APPEARS TO BE PROBLEMATIC. GFS/EURO AND CANADIAN ALL ADVERTISE RA/SN ACRS THE CWA...GOING FORECAST HAS THIS COVERED. SNOW AMOUNTS COULD GET RATHER HIGH IF FORECAST TRACK REMAINS RELATIVELY CONSISTENT. && .DMX WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST MONDAY FOR EMMET-HANCOCK-KOSSUTH-PALO ALTO-POCAHONTAS-WINNEBAGO-WORTH. && .SHORT TERM...STEINBUGL
Hazardous weather outlook, Mar 12, 9:20 AM CST, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 920 AM CST SUN MAR 12 2006 IAZ075-084>086-093>097-131200- MAHASKA-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 920 AM CST SUN MAR 12 2006 ...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED THIS AFTERNOON AND EVENING ACROSS PORTIONS OF CENTRAL AND SOUTHERN IOWA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA...MAINLY ALONG AND SOUTH OF HIGHWAY 34. .DAY ONE...TODAY AND TONIGHT AN ISOLATED SEVERE STORM IS POSSIBLE THIS MORNING...WITH THE MAIN THREAT OF HAIL UP TO QUARTER SIZE. MORE WIDESPREAD SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS IN EXCESS OF 60 MPH AND DAMAGING TORNADOES ARE ALL POSSIBLE. ALTHOUGH SEVERE WEATHER MAY DEVELOP BY EARLY AFTERNOON...THE TIME OF GREATEST THREAT APPEARS TO BE FROM 4 PM TO 9 PM. STORM MOVEMENT WILL BE VERY RAPID TO THE NORTHEAST AT 40 TO 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER STORM IS EXPECTED TO AFFECT THE AREA LATER WEDNESDAY INTO EARLY THURSDAY. THE POTENTIAL FOR SEVERAL INCHES OF SNOW EXISTS WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY MAINLY THIS AFTERNOON AND EVENING. A PROACTIVE APPROACH TO DEPLOYING SPOTTERS WILL BE NEEDED AS THESE STORMS WILL BE MOVING VERY QUICKLY. WAITING FOR A WARNING MAY RESULT IN SPOTTERS MISSING THE STORM DUE TO THE FAST MOVEMENT. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE CONDUCTED AT 10 AM THIS MORNING. IAZ048>050-057>062-070>074-081>083-092-131200- STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK- CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-TAYLOR- 920 AM CST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA...MAINLY NORTH OF HIGHWAY 34 AND SOUTH OF HIGHWAY 30. .DAY ONE...TODAY AND TONIGHT AN ISOLATED SEVERE STORM IS POSSIBLE THIS MORNING ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR...WITH THE MAIN THREAT OF HAIL UP TO QUARTER SIZE. MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED BY THIS AFTERNOON AND CONTINUING INTO THE EVENING. SOME OF THESE STORMS WILL BE SEVERE WITH THE MAIN THREAT FROM LARGE HAIL UP TO BASEBALL SIZE. DAMAGING WINDS AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. A WARM FRONT ENTERING FAR SOUTH IOWA WILL BE THE FOCUS FOR THE THUNDERSTORMS AND IF THIS FRONT ENDS UP FARTHER NORTH...THE THREAT FOR WIND AND TORNADOES MAY INCREASE. THE SEVERE WEATHER THREAT WILL LIKELY BEGIN BY EARLY AFTERNOON WITH THE GREATEST THREAT FROM 4 PM TO 9PM. STORM MOVEMENT WILL BE VERY FAST TO THE NORTHEAST AT 40 TO 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER STORM IS EXPECTED TO AFFECT THE AREA LATER WEDNESDAY INTO EARLY THURSDAY. THE POTENTIAL FOR SEVERAL INCHES OF SNOW EXISTS WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED MAINLY THIS AFTERNOON AND EVENING. A PROACTIVE APPROACH TO DEPLOYING SPOTTERS WILL BE NEEDED AS THESE STORMS WILL BE MOVING VERY QUICKLY. WAITING FOR A WARNING MAY RESULT IN SPOTTERS MISSING THE STORM DUE TO THE FAST MOVEMENT. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE CONDUCTED AT 10 AM THIS MORNING. IAZ017-024>028-033>039-044>047-131200- CERRO GORDO-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE- 920 AM CST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA NORTH OF HIGHWAY 30 AND SOUTH OF HIGHWAY 3. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING. SOME LARGE HAIL IS POSSIBLE WITH THESE STORMS AS THEY RACE NORTHEAST AT 40 TO 60 MPH. ANY RAIN WILL CHANGE TO SNOW TONIGHT WITH SOME LIGHT ACCUMULATIONS POSSIBLE BY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER STORM IS EXPECTED TO AFFECT THE AREA LATER WEDNESDAY INTO EARLY THURSDAY. THE POTENTIAL FOR SEVERAL INCHES OF SNOW EXISTS WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE CONDUCTED AT 10 AM THIS MORNING. IAZ004>007-015-016-023-131200- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-POCAHONTAS- 920 AM CST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT RAIN AND SNOW IS EXPECTED TO DEVELOP BY THIS AFTERNOON CHANGING TO ALL SNOW THIS EVENING. THE SNOW WILL CONTINUE OVERNIGHT BEFORE TAPERING TO FLURRIES MONDAY MORNING. SNOWFALL OF 3 TO 6 INCHES WITH ISOLATED HIGH AMOUNTS ARE POSSIBLE. IN ADDITION...WINDS WILL INCREASE FROM THE NORTH OVERNIGHT PRODUCING SOME BLOWING AND DRIFTING SNOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER STORM IS EXPECTED TO AFFECT THE AREA LATER WEDNESDAY INTO EARLY THURSDAY. THE POTENTIAL FOR SEVERAL INCHES OF SNOW EXISTS WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...REPORTS OF SNOW AMOUNTS WOULD BE APPRECIATED. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE CONDUCTED AT 10 AM THIS MORNING. COGIL/KINNEY
In the hours before
Local storm report, Mar 12, 12:59 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1259 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM HAIL SEYMOUR 40.68N 93.12W
03/12/2006 M1.00 INCH WAYNE IA TRAINED SPOTTER
REPORTED BY TRAINED SPOTTER.
&&
MRUSSELLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 4:21 AM CST | Snow Advisory | DMX | Emmet, Hancock, Kossuth, Palo Alto, Pocahontas, Winnebago and 1 more | 12 hr |
| Mar 12, 12:41 PM CST | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 45 min |
| Mar 12, 3:59 PM CST | Blowing Snow Advisory | DMX | Black Hawk, Boone, Bremer, Butler, Calhoun, Carroll and 18 more | 12 hr |
| Mar 12, 3:59 PM CST | Snow and Blowing Snow Advisory | DMX | Calhoun, Cerro Gordo, Emmet, Hancock, Humboldt, Kossuth and 5 more | 20 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.